# SDR REXA201100817

- Difficulty date: November 22, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 21,800 hours, 19,557 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RT SPAR TIP AT BL116 HAS TWO ELONGATED SCREW HOLES FOR THE ATTACHMENT OF THE STAB TIP FAIRING.  REPAIRED IAW BOMBARDIER SERVICE CORPORATION EO CL600-2B19-55-L00726 AND ASSOCITATED 8110-3.
